Pseudo-umbilical manifolds of codimension 2 and of constant mean curvature in an ( n + 2 ) -dimensional elliptic space and generalisations

Lieven Vanhecke

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 3, page 404-412
  • ISSN: 0011-4642

How to cite

top

Vanhecke, Lieven. "Variétés pseudo-ombilicales de codimension 2 et de courbure moyenne constante dans un espace elliptique à $n+2$ dimensions et généralisations." Czechoslovak Mathematical Journal 23.3 (1973): 404-412. <http://eudml.org/doc/12736>.

@article{Vanhecke1973,
author = {Vanhecke, Lieven},
journal = {Czechoslovak Mathematical Journal},
language = {fre},
number = {3},
pages = {404-412},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Variétés pseudo-ombilicales de codimension 2 et de courbure moyenne constante dans un espace elliptique à $n+2$ dimensions et généralisations},
url = {http://eudml.org/doc/12736},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Vanhecke, Lieven
TI - Variétés pseudo-ombilicales de codimension 2 et de courbure moyenne constante dans un espace elliptique à $n+2$ dimensions et généralisations
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 3
SP - 404
EP - 412
LA - fre
UR - http://eudml.org/doc/12736
ER -

References

top
  1. E. Cartan, La géométrie des espaces de Riemann, Mém. Sc. Math., Fasc. IX, Gauthier-Villars, Paris (1925). (1925) Zbl51.0566.01
  2. B. Y. Chen, On an inequality of mean curvatures of higher degree, Bull. Am. Math. Soc., 77 (1971). (1971) Zbl0206.24103MR0267491
  3. B. Y. Chen, Minimal hypersurfaces in an m -sphere, Proc. Am. Soc., 29 (1971). (1971) Zbl0203.53803MR0285999
  4. S. S. Chern N. H. Kuiper, Some theorems on the isometric imbedding of compact Riemann manifolds in Euclidean space, Ann. of Math., vol. 56, 3 (1952). (1952) Zbl0052.17601MR0050962
  5. T. Ôtsuki, Minimal hypersurfaces in a Riemannian manifold of constant curvature, Am. J. of Math., 192 (1970). (192) Zbl0196.25102MR0264565
  6. R. Rosea F. Borel, Sur les autotransformations infinitésimales équivalentes des variétés minimales à deux dimensions d’un espace elliptique n -dimensionnel, C.R. Acad. Sc. Paris, t. 268, p. 399-401 (1969), série A. (1969) Zbl0169.52702
  7. R. Rosea L. Vanhecke L. Verstraelen, Triade rectangulaire de variétés bidimensionnelles dont l’une est minimale et les deux autres pseudo-ombilicales et de m -index V 2 = 1 , immergées dans un espace elliptique à quatre dimensions, Bull. Soc. Math. Belg. XXIV, 3 (1972). (1972) Zbl0258.53014
  8. R. Takagi, 10.2748/tmj/1178242686, Tôhoku Math. Journ., 23 (1971). (1971) Zbl0213.48702MR0290311DOI10.2748/tmj/1178242686
  9. Y. С. Wong, A note on complementary subspaces in a Riemannian space, Bull. Am. Soc., 49 (1943). (1943) Zbl0060.38603MR0008188
  10. K. Yano, B. Y. Chen, Minimal submanifolds of a higher dimensional sphere, Tensor, 22(1971). (1971) Zbl0218.53073MR0287495

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.